MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-2530-191-US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference medwatch report mw5087479.Production records and trend analysis were reviewed with no device problem found.Because device has not been returned, a definitive conclusion by tryton could not be reached.Medium calcification reported."vessels that have moderate to severe calcification" are contraindicated in the ifu.
 
Event or Problem Description
The tryton stent came off the balloon in the patient.No attempt to retrieve it [the stent].He [doctor] crushed it against the wall of the lad.The patient was not injured.What was the target lesion (mv and sb)? lad/dia.What was percent mv and sb stenosis? 90%.What was the degree of calcification (none/low/medium/high)? medium.What was the degree of tortuosity (none/low/medium/high)? medium.What guide catheter (size and type) was used? xb 3.5.Did the device prep normally (i.E.Maintain negative pressure)? yes.Was there any resistance/friction while inserting the balloon through the rotating hemostatic valve? no.Was there any resistance/friction while inserting the balloon through the guide catheter? no.Was predilatation performed prior to attempting to place the tryton stent? yes.Was there difficulty reaching the lesion? yes, [they] could not cross with tryton.Was there difficulty crossing the lesion? yes, [they] could not cross the lesion with tryton.Were multiple dilatations performed during the attempt to place the tryton stent? twice.Was the tryton stent removed between dilatations? if so, how many times was it removed and was it checked visually for distortion/damage? yes once.Describe how and when in the procedure that the tryton stent became dislodged.Include details if attempts were made to withdraw the device into the guide catheter.When it did not cross, removed the device and realized that [the stent] came off the [balloon].Describe any attempts to retrieve the dislodged tryton stent.None.If multiple tryton devices were used during the procedure, include device sizes used (ex.2.5/3.5, 2.5/3.0, etc.).Only 1 was used.
 
Additional Manufacturer Narrative
H6 - methods: delivery system, but not stent, returned for evaluation.H6 - results: no device problem found for delivery system that was returned and evaluated.No findings available for stent since it was not returned.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key8796723
Report Number3007210870-2019-00006
Device Sequence Number1978127
Product Code MAF
UDI-Device Identifier00894588002132
UDI-Public00894588002132
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2019
Device Catalogue NumberT5-2530-191-US
Device Lot NumberUBK21B1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2019
Supplement Date Received by Manufacturer07/19/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;